# SDR ASAA9560

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Pack
- Part number: S283T0143
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING CHECK, THE L2 AND R2 EXTERIOR EMERGENCY LIGHTS OUT.  MAINTENANCE REPLACED BATTERY PACK ASSY.  (W)
